3 doctors weighed in:

I was given ciprofloxacin to treat anthrax and my urine turned orange. Is that normal?

3 doctors weighed in
Dr. Slade Suchecki
Family Medicine
1 doctor agrees

In brief: Consider

If you had impaired renal function prior to treatment you may need dose adjustment.
I agree it is likely an issue of hydration. If not improved or worsening/new symptoms should be seen by provider.

In brief: Consider

If you had impaired renal function prior to treatment you may need dose adjustment.
I agree it is likely an issue of hydration. If not improved or worsening/new symptoms should be seen by provider.
Dr. Slade Suchecki
Dr. Slade Suchecki
Thank
Dr. Paul Cohen
Family Medicine
1 doctor agrees

In brief: Hmmm....

The reason for the change in the color of your urine is most likely that you are dehydrated to some degree; try to drink a lot of water and your urine should return to clear/yellow.
If this doesn't occur then go see your doctor; there may be more going on than you perceive.

In brief: Hmmm....

The reason for the change in the color of your urine is most likely that you are dehydrated to some degree; try to drink a lot of water and your urine should return to clear/yellow.
If this doesn't occur then go see your doctor; there may be more going on than you perceive.
Dr. Paul Cohen
Dr. Paul Cohen
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors